Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Can an adult ADHD patient having side effects with Adderal go for Vyvanse or should try for which other combination ?

I have been dia with ADHD , One year ago. I am 56. From a family of depression/ anxiety . In and out of hospitals for depression and to chg meds. The ADHD med I am taking are 40mg of Adderal 8AM and 20mg of Adderal at 1:00pm. I ve tried the Adderal longlasting ones, but they seem to make me feel really edgy. I have tried numerous meds, ritlan, (vyvanse) it worked. Since I was dia my psychiatrist has me changing and tweeking the meds a bit. The question is can I take Vyvanse with Adderal. Or is there another combination I should try.
Asked On : Mon, 30 May 2011
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist, Child 's  Response
Dear Lefa,
If you feel that Ritlan suits you the best, and the side effect or your feeling with Adderal; do convey this to your psychiatrist.
Few combination may be more helpful,
so, let the consultant decide about the combination.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor